# SDR AALA201811139025

- Difficulty date: November 9, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N995AN
- Make and model: Airbus A321-231
- Aircraft serial: 7301
- Aircraft time: 6,065 hours, 2,329 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE R3 DOOR ASSIST BOTTLE WITH LOW PRESSURE.  MAINTENANCE SERVICED THE BOTTLE IAW AMM 52-22-00.
